# SDR SWAA2014041427133

- Difficulty date: April 3, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-7BD
- Aircraft serial: 32681
- Aircraft time: 33,078 hours, 14,912 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSVERSE WEB CRACKED AT OTBD UPPER ATTACH POINT JUST INBD OF MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT.  R & R WEB IAW SRM.
